# SDR AALA20111203TUL01

- Difficulty date: December 3, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 36,245 hours, 15,019 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INCH CRACK IN LEFT VAPOR BARRIER BETWEEN BAYS L2 & L4, LEFT WING REAR SPAR.  INSTALLED REPAIR STRAPS AND ANGLES PER SRM 57-10-10-2R 2.
